MAUDE Adverse Event Report: MITG-OKLAHOMA CITY TRUCLEAR HANDPIECE; HYSTEROSCOPE (AND ACCESSORIES)

MITG-OKLAHOMA CITY TRUCLEAR HANDPIECE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 7209807
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during testing, the handle cracked.No further information available.There was no patient involvement.
 
Additional Manufacturer Narrative
This event has been reassessed and found to be a non-mdr reportable complaint.If information is provided in the future, a supplemental report will be issued.

Brand Name
TRUCLEAR HANDPIECE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
MITG-OKLAHOMA CITY
75 s. meridian ave
oklahoma OK 73107
MDR Report Key7519031
Report Number1643264-2018-02049
Device Sequence Number1626450
Product Code HIH
UDI-Device Identifier10884521749924
UDI-Public10884521749924
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K132015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7209807
Device Catalogue Number7209807
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/09/2018
Supplement Date Received by Manufacturer05/25/2018
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1